# SDR VNAA0207032

- Difficulty date: July 22, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 17,623 hours, 15,328 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Clamp
- Condition: Failed
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HOT SMELL IN THE CABIN APPROXIMATELY UNDER THE PACK AREA.  MAINTENANCE INSPECTED AND FOUND A LOOSE CLAMP AROUND THE HOT AIR DUCT.  MAINTENANCE RESECURED THE CLAMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
